# SDR SABA020061

- Difficulty date: May 18, 2002
- Submitted: May 20, 2002
- Operation: Air carrier
- Aircraft: N841PH
- Make and model: Dhav DHC8102
- Aircraft serial: 082
- Aircraft time: 35,916 hours, 44,693 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 101307150
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 881 ON FLIGHT 5190 FROM AGS TO CLT.  DURING POST FLIGHT INSPECTION AFTER ARRIVAL IN CLT THE EMERGENCY LIGHT AT 1A WOULD NOT TEST.  MAINTENANCE REMOVED AND REPLACED THE LIGHT ASSEMBLY.  SYSTEM OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
